... an article on this site about tinnitus (which I have severely), and the connection to the vagus nerve (involved in gastroparesis). I have idiopathic G.P. Also, I've been on clonazepam for yrs and wonder if that could have damaged the vagus nerve?
Hi Piglet I just read a article from mayo clinic which is a good sorce but still much is unknown but as far as it causing the ear problems,No its more getting food from the upper stomach to the lower stomach food stays in the stomach longer which is what cause the stomach problems Double check with your doctor on this one i think is your best option..As far as long term use on clonazepam i have to say no also most people with all the ear problems are treated best by diazapam,and just about and of the benzos in lower doses..this is the best i could do i know not the answers your looking for but.Never stop looking be suprised how many things they are working on we don't know. and the physician has no idea..continue to wish you well.and sorry i was not on computer last couple days a much bit dizzy had some radation treatments on my thyroid cancer and it did not agree with me at all have a good day Chuck1957
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 2 answers
Posted 19 Oct 2012 • 1 answer
Posted 7 Apr 2016 • 0 answers
Posted 25 May 2017 • 1 answer
Posted 8 Feb 2018 • 0 answers